# SDR AALA202508128582

- Difficulty date: July 30, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751023
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT INTERCOSTAL TOP SURFACE HAS ELONGATED HOLES BETWEEN BS 500C AND BS 500D AT S25L. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
